# SDR 07FDEA02294

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LBL 25 SEAT TRACK IB FLANGE HAS CORROSION ON UPPER SURFACE BETWEEN  BS 400 AND BS 460.  REMOVED CORROSION IAW B727 SRM 51-10-1, ORIGINAL .080", REMAINING .059" REF EA NR 7- 5310-113056, ROTO PEENED SEAT TRACK FLANGE AT STA 400-460 LBL 25.  TREATED AND PRIMED SEAT TRACK REF EA 7-5310-113056.
